Authors: Dragović, Vladimir 
Kukić, Katarina
Title: Discriminantly separable polynomials and the generalized Kowalevski top
Journal: Theoretical and Applied Mechanics
Volume: 44
Issue: 2
First page: 229
Last page: 236
Issue Date: 1-Jan-2017
Rank: M24
ISSN: 1450-5584
DOI: 10.2298/TAM170926016D
The notion of discriminantly separable polynomials of degree two in each of three variables has been recently introduced and related to a class of integrable dynamical systems. Explicit integration of such systems can be performed in a way similar to Kowalevski's original integration of the Kowalevski top. Here we present the role of discriminantly separable polynomials in integration of yet another well known integrable system, the so-called generalized Kowalevski top - the motion of a heavy rigid body about a fixed point in a double constant field. We present a novel way to obtain the separation variables for this system, based on the discriminantly separable polynomials.
Keywords: Discriminantly separable polynomials | Separation variables | The generalized Kowalevski top
Publisher: Serbian Society for Mechanics
Project: Geometry and Topology of Manifolds, Classical Mechanics and Integrable Dynamical Systems 

Show full item record


checked on Jun 12, 2024

Page view(s)

checked on May 9, 2024

Google ScholarTM




Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.